MathSciNet Relay Station
MathSciNet bibliographic data
MR1565074 DML
Zariski, Oscar; Book Review: Foundations of algebraic geometry. Bull. Amer. Math. Soc. 54 (1948), no. 7, 671–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement